# SDR ASOA201200921

- Difficulty date: March 16, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 19,223 hours, 17,573 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION OF PAX DOOR, FWD DOOR EDGE MEMBER WAS FOUND TO BE CRACKED UNDER TOP FOLDING STEP.  (OPEN)
